# SDR ARWA980609

- Difficulty date: June 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N810BN
- Make and model: Doug DC-8-62
- Aircraft serial: 45905
- System (JASC): 3241 · Brake Anti-Skid Section
- Part: Brake
- Condition: Out Of Adjust
- Location: Nlg
- Stage of operation: CL
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

KRDU - FLT 810 - AFTER TAKEOFF AND GEAR RETRACTION LOUD NOISE AND VIBRATION COMING FROM NOSE GEAR AREA.  INSPECTED NOSE, WHEEL SKIN BRAKE, FOUND IN IDLE POSITION, REPOSITION PER DC-8 MM 32-41-3.  (M)
